PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones
Revista Colombiana de Matemáticas
Volumen 39 [2] (2005)Páginas 133 - 143

Symmetries and integration of differential equations

Gerardo Torres del Castillo,Magdalena Marciano Melchor
Universidad Aut\'onoma de Puebla, M\'exico

Resumen. Se da una prueba del teorema de Lie que relaciona las simetrías de una ecuación diferencial de primer orden(o de una forma diferencial lineal) con su factor integrante. Se demuestra que un resultado similar parcialmente aplica para sistemas de formas diferenciales lineales y ecuaciones diferenciales ordinarias de cualquier orden.

Abstract. A proof of the Lie theorem which relates the symmetries of a first order differential equation (or of a linear differential form) with its integrating factors is given. It is shown that a similar result partially applies for systems of linear differential forms and ordinary differential equations of any order.\par}

Palabras claves. Ordinary differential equations, symmetries.

Codigo AMS. Primary: 34A26, 54H15. Secondary: 58D 19, 35F05.

Archivo completo : Formato [PS] (877 K).